# SDR SWIA2020010947596

- Difficulty date: November 26, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLER PLATE BETWEEN FS295.00 - FS310.00 AND BETWEEN STGR27 - STGR26R CORRODED, MARKED, (INSIDE FUSELAGE) (C-CHECK) RO 01/07/2020  EVALUATED ANTENNA DOUBLER PLATE BETWEEN FS 295.00 TO FS 310.00 AND STR 27 TO STR 26 RH FOUND TO BE OUT OF LIMITS MATERIAL LOSS IS 100%  REF CRJ 200 SRM. REMOVED ANTENNA DOUBLER REF CRJ 200 SRM.  INSTALLED NEW ANTENA DOUBLER PER REF: DWG # 601R31022 REV. B AND CRJ 200 SRM TCAS DOUBLER P/N 601R31022-27. OPERATIONAL AND PRESSURE LEAK CHECKS GOOD. REFERENCE THE CONTINUE CARD FOR DETAILS.
